# SDR GTIA9901033

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - FORWARD OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT B5-40 IAW MM CHAPTER 33-53-0, OPERATIONAL CHECK GOOD.  (X)
